# SDR HNAA9900009

- Difficulty date: January 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923HA
- Make and model: Dhav DHC8102
- Aircraft serial: 099
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 210
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ANGLE BETWEEN INBOARD SEAT RAILS AT COCKPIT ENTRANCE AT APPROXIMATELY STATION X210 CRACKED.  REPLACED BRACKET.
